Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 232, NWS Austin/San Antonio, TX

June 3, 20234 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 3, 2023, 9:14 PM CDT for 4 counties in Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2023, 9:14 PM CDT (02:14 UTC)
Expired
Jun 3, 2023, 10:15 PM CDT
In force
61 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bastrop County, TX, Caldwell County, TX, Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 61 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.2 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2023-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2023-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
997 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

501 
WUUS54 KEWX 040214
SVREWX
TXC021-055-209-453-040315-
/O.NEW.KEWX.SV.W.0232.230604T0214Z-230604T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
914 PM CDT Sat Jun 3 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Caldwell County in south central Texas...
  Southeastern Hays County in south central Texas...
  Southeastern Travis County in south central Texas...
  Bastrop County in south central Texas...

* Until 1015 PM CDT.

* At 914 PM CDT, severe thunderstorms were located along a line
  extending from near Windemere to near Austin Bergstrom Int Airport
  to Niederwald to near Kyle, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Austin, San Marcos, Pflugerville, Kyle, Buda, Lockhart, Bastrop,
  Luling, Tanglewood Forest, Austin Bergstrom Int Airport, Manor,
  West Lake Hills, Rollingwood, Martindale, Uhland, Mustang Ridge,
  Niederwald, Camp Swift, Shady Hollow and Circle D-KC Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2984 9726 2978 9732 2965 9757 2999 9804
      3046 9770 3019 9714
TIME...MOT...LOC 0214Z 305DEG 24KT 3041 9766 3014 9762 3000 9772 3002
9794

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
2 follow-up statements
077 
WWUS54 KEWX 040233
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
933 PM CDT Sat Jun 3 2023

TXC021-055-209-453-040315-
/O.CON.KEWX.SV.W.0232.000000T0000Z-230604T0315Z/
Caldwell TX-Hays TX-Travis TX-Bastrop TX-
933 PM CDT Sat Jun 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CALDWELL...SOUTHEASTERN HAYS...SOUTHEASTERN TRAVIS AND BASTROP
COUNTIES...

At 933 PM CDT, severe thunderstorms were located along a line
extending from near Manor to Cedar Creek to near Lockhart to near
Kyle, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Austin, San Marcos, Pflugerville, Kyle, Buda, Lockhart, Bastrop,
Luling, Tanglewood Forest, Austin Bergstrom Int Airport, Manor, West
Lake Hills, Rollingwood, Martindale, Uhland, Mustang Ridge,
Niederwald, Camp Swift, Shady Hollow and Circle D-KC Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2984 9726 2978 9732 2965 9757 2999 9804
      3046 9770 3019 9714
TIME...MOT...LOC 0233Z 305DEG 24KT 3035 9756 3008 9752 2994 9762 2996
9784

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
219 
WWUS54 KEWX 040250
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
950 PM CDT Sat Jun 3 2023

TXC209-453-040300-
/O.CAN.KEWX.SV.W.0232.000000T0000Z-230604T0315Z/
Hays TX-Travis TX-
950 PM CDT Sat Jun 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYS AND
SOUTHEASTERN TRAVIS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 2984 9726 2978 9732 2965 9757 2988 9780
      3007 9758 3029 9743 3019 9714
TIME...MOT...LOC 0250Z 300DEG 44KT 3013 9738 2999 9733 2988 9760 

$$

TXC021-055-040315-
/O.CON.KEWX.SV.W.0232.000000T0000Z-230604T0315Z/
Caldwell TX-Bastrop TX-
950 PM CDT Sat Jun 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CALDWELL AND BASTROP COUNTIES...

At 950 PM CDT, severe thunderstorms were located along a line
extending from near Bastrop to near Rosanky to near Lockhart, moving
southeast at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lockhart, Bastrop, Camp Swift, Circle D-KC Estates, Cedar Creek,
Rosanky, Wyldwood, Upton, Brownsboro, Phelan, Delhi, Bastrop State
Park, Hills Prairie, Joliet, Rockne, Watterson, Maxwell, McNeil, Red
Rock and Lytton Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2984 9726 2978 9732 2965 9757 2988 9780
      3007 9758 3029 9743 3019 9714
TIME...MOT...LOC 0250Z 300DEG 44KT 3013 9738 2999 9733 2988 9760 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:12 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 3, 7:12 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
712 PM CDT Sat Jun 3 2023

...New UPDATE...

.UPDATE...
Issued at 704 PM CDT Sat Jun 3 2023

Storms across the Rio Grande area especially entering the southwest
part of Dimmit County as of this writing to be strong to severe.
After coordinating with SPC, a Severe Thunderstorm Watch was issued
for Dimmit County through 1 AM CDT Sunday. The main severe weather
hazards are large to very large hail up to ping pong size and wind
gusts up to 70 mph.

&&

.SHORT TERM...
(Tonight through Sunday night)
Issued at 148 PM CDT Sat Jun 3 2023

Weather across the area at the present time is relatively quiet.
This morning started out cool and dry in the wake of the overnight
MCS, but dewpoints have creeped back into the 60s and 70s with
temperatures in the 80s. Skies remain partly cloudy with light
southerly winds in place. Convection chances late this afternoon and
tonight remain a low confidence forecast, but it appears there are
two main areas to watch for possible development and movement into
the CWA. The first is activity west of the Rio Grande that should
initiate after 4 pm. There will be a window for this activity to
congeal into a complex and become cold pool dominate and progress
into the western counties. Latest runs of the HRRR show this most
likely happening in the southwestern CWA near Maverick, Dimmit, and
Zavala County after 7-8 pm before likely moving into the CRP CWA by
11 pm. With this potential MCS, there is the chance for some strong
to severe winds and perhaps small hail as well. SPC has this general
area in a Slight Risk of severe storms in the latest Day 1 outlook.

The second area to watch will be possible development of showers and
storms just north of the Hill Country around 7 pm. The past few runs
of the HRRR are consistently showing this activity growing upscale
into an MCS with the system moving into the Hill Country then into
the I35 corridor after midnight. Will have to watch this, but have
increased PoPs for this area tonight to 40-50 percent for now.
Overall severe chances will be likely lower with this system but
will have to monitor for possible winds. There is a marginal risk
for this area in the Day 1 outlook.

Lows tonight will likely be in the 60s across the area. For
tomorrow, much of the forecast will be dependent on what happens
tonight. If we get a large complex moving through the area after
midnight, we will likely see less activity tomorrow afternoon with
only scattered activity possible. Latest run of the NBM has 60-70
PoPs in the north tomorrow but has not picked up the overnight
system yet. Toned PoPs tomorrow down a bit given the risk of the
overnight system. Highs will be in the 80s for much of the area.
Will keep 20 PoPs for much of the area tomorrow night. Lows will be
in the 60s to near 70 once again.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 148 PM CDT Sat Jun 3 2023

Majority of the long term forecast consists of a northwesterly flow
aloft as weak ridging establishes from Northern Mexico into the New
Mexico region. The flow eventually looks to flatten toward later in
the week and into next weekend. The precipitable water values over
the region will remain within 1 standard deviation of normal for
this time of year. The best rain and storm chances are expected to
concentrate through early week and will continue to primarily be
driven by mesoscale processes, like convective outflow and complex
propagations. Locally heavy downpours are possible with convection
through Tuesday night and this may result in the concern for some
low end flooding at times. WPC continues to highlight much of the
area under a level 1 of 4 risk for excessive rainfall through that
time. While the better rain and storm chances decline into mid to
late week, there could be enough lingering moisture and lift to
allow the opportunity for low end PoPs of around 10 to 20 percent
across the region. This includes the possible interaction with the
sea breeze.

Temperatures look to steadily warm through the long term back to
near normal by the end of the week before trending slightly above
the seasonable average into next weekend. Conditions will trend on
the humid side as well with the modest low-level onshore east to
southeast flow from off the Gulf of Mexico. However, if a convective
complex at any time is able to advance across the region in any
similar fashion as last night, then some cooler temperatures and a
more refreshing feel within the air may result as the atmosphere
would likely need some time to recharge on bringing back the warm
and more humid airmass.

&&

.AVIATION...
(00Z TAFS)
Issued at 631 PM CDT Sat Jun 3 2023

VFR conditions are expected across the I-35 sites this evening. A
cluster of storms is expected later tonight to push across the I-35
terminal and impact the San Antonio area airports around midnight and
early overnight. For KAUS, decided to go with VCTS for 02z as a storm
over the Hill Country pushes to the southeast. For KDRT, storms have
been developing for the last several hours over Mexico and now slowly
affecting the Rio Grande but not yet the KDRT. Decided to go with
VCTS for now and planning to adjust accordingly with radar trends
and new hires data. MVFR and even IFR cigs could be possible if any
of these storms move overhead the terminals. Winds will be light and
variable for the most part with the exception of thunderstorm
activity.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  90  67  87 /  40  50  20  50
Austin Bergstrom Intl Airport  67  88  65  86 /  30  40  20  50
New Braunfels Muni Airport     68  88  65  86 /  30  40  20  50
Burnet Muni Airport            66  85  65  83 /  40  60  30  50
Del Rio Intl Airport           68  91  69  90 /  50  20  10  20
Georgetown Muni Airport        67  88  65  85 /  30  60  30  50
Hondo Muni Airport             67  88  66  86 /  40  30  20  40
San Marcos Muni Airport        67  88  65  86 /  30  40  20  50
La Grange - Fayette Regional   69  87  66  85 /  10  50  30  50
San Antonio Intl Airport       69  89  67  86 /  40  40  20  40
Stinson Muni Airport           69  89  68  87 /  40  30  20  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...17
Long-Term...04
Aviation...17
Hazardous weather outlook, Jun 3, 1:48 PM CDT, 7 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
148 PM CDT Sat Jun 3 2023

TXZ171>173-183>194-202>209-217>225-228-041900-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
148 PM CDT Sat Jun 3 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

There is a Level 1 out of 5 risk for severe storms across
portions of the Rio Grande Plains, southern Edwards Plateau, Hill
Country and I-35 corridor late this afternoon and tonight. A level
2 risk in in place for the Winter Garden region near Maverick
County. Any severe storms that form will be capable of producing
damaging wind gusts and large hail. In addition, locally heavy
rainfall is possible with these storms. There is a Level 1 out of
4 risk for excessive rainfall that could lead to flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A few storms could produce heavy rainfall Sunday through Tuesday.
There is a Level 1 out of 4 risk for excessive rainfall that
could lead to flooding during this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 3, 8:13 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
813 PM CDT Sat Jun 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Hail             4 SE Liberty Hill       30.63N 97.87W
06/03/2023  M0.75 inch       Williamson         TX   Public

            Dime sized hail reported through mPing.

&&

JR
Local storm report, Jun 3, 8:32 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
832 PM CDT Sat Jun 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     Hail             1 ESE Leander           30.55N 97.84W
06/03/2023  E0.75 inch       Williamson         TX   Public

            Report from mPING.

&&

JR
Special weather statement, Jun 3, 8:33 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
833 PM CDT Sat Jun 3 2023

TXZ218-228-040215-
Dimmit TX-Zavala TX-
833 PM CDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of northern Dimmit and
eastern Zavala Counties through 915 PM CDT...

At 833 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Loma Vista, or 9 miles southwest of Batesville.
This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crystal City, Carrizo Springs, Big Wells, La Pryor, Batesville, Las
Colonias, Winter Haven, Chula Vista-River Spur, Brundage, Carrizo
Hill, Loma Vista and Las Vegas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.

&&

LAT...LON 2853 10005 2900 9983 2890 9941 2876 9941
      2845 9946
TIME...MOT...LOC 0133Z 278DEG 4KT 2884 9972

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Jun 3, 9:03 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
903 PM CDT Sat Jun 3 2023

TXZ173-191>193-208-040245-
Caldwell TX-Williamson TX-Bastrop TX-Hays TX-Travis TX-
903 PM CDT Sat Jun 3 2023

...Strong thunderstorms will impact portions of south central
Williamson, Caldwell, southeastern Hays, central Travis and Bastrop
Counties through 945 PM CDT...

At 903 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Anderson Mill to near Onion Creek to near
Wimberley. Movement was southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Cedar Park, San Marcos, Pflugerville, Kyle, Buda, Lockhart,
Elgin, Bastrop, Wimberley, Tanglewood Forest, Anderson Mill, Austin
Bergstrom Int Airport, Windemere, Manor, West Lake Hills, Woodcreek,
Rollingwood, Martindale and Uhland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2997 9728 2973 9769 3002 9811 3024 9790
      3051 9780 3032 9717 3029 9714
TIME...MOT...LOC 0203Z 295DEG 36KT 3044 9776 3018 9776 3003 9801

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CP
Local storm report, Jun 3, 9:10 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
910 PM CDT Sat Jun 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     Hail             2 NNE San Leanna        30.17N 97.81W
06/03/2023  E0.50 inch       Travis             TX   Public

            Report from mPING.

&&

JR
Special weather statement, Jun 3, 9:11 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
911 PM CDT Sat Jun 3 2023

TXZ193-209-040300-
Bastrop TX-Fayette TX-
911 PM CDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of east central Bastrop
and central Fayette Counties through 1000 PM CDT...

At 911 PM CDT, Doppler radar was tracking a strong thunderstorm near
Smithville, moving northwest at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Smithville, Plum, West Point, Winchester, Kirtley and Buescher State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2997 9691 2985 9706 3004 9720 3013 9706
      3011 9704 3004 9702 3005 9698
TIME...MOT...LOC 0211Z 148DEG 13KT 3001 9706

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Hays43 min
Jun 3, 7:17 PM CDTSpecial Weather StatementEWXDimmit, Kinney, Maverick, Zavala58 min
Jun 3, 7:25 PM CDTSpecial Weather StatementEWXGillespie35 min
Jun 3, 7:28 PM CDTSpecial Weather StatementEWXBurnet32 min
Jun 3, 7:55 PM CDTSpecial Weather StatementEWXBlanco, Hays, Williamson35 min
Jun 3, 8:17 PM CDTSevere Thunderstorm WarningEWXHays, Travis, Williamson47 min
Jun 3, 8:33 PM CDTSpecial Weather StatementEWXZavala42 min
Jun 3, 9:03 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Hays, Travis42 min
Jun 3, 9:11 PM CDTSpecial Weather StatementEWXFayette49 min
Jun 3, 9:17 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette58 min
Jun 3, 9:20 PM CDTSpecial Weather StatementEWXKinney, Uvalde40 min
Jun 3, 9:36 PM CDTSpecial Weather StatementEWXFayette39 min
Jun 3, 9:55 PM CDTAreal Flood AdvisoryEWXFrio, Uvalde, Zavala95 min
Jun 3, 10:02 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee58 min
Jun 3, 10:10 PM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Fayette3 hr
Jun 3, 10:21 PM CDTSpecial Weather StatementEWXAtascosa39 min
Jun 3, 10:36 PM CDTSevere Thunderstorm WarningEWXLee30 min
Jun 3, 10:55 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio, Wilson50 min
Jun 3, 11:38 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson3 hr
Jun 4, 12:02 AM CDTSpecial Weather StatementEWXBexar43 min
Jun 4, 12:29 AM CDTSpecial Weather StatementEWXVal Verde46 min
Jun 4, 1:09 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe111 min
Jun 4, 1:17 AM CDTSpecial Weather StatementEWXGuadalupe28 min
Jun 4, 1:31 AM CDTSpecial Weather StatementEWXBlanco29 min
Jun 4, 3:07 AM CDTSpecial Weather StatementEWXLlano38 min
Jun 4, 3:16 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 3:32 AM CDTAreal Flood AdvisoryEWXGillespie, Llano2 hr
Jun 4, 4:01 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 4:33 AM CDTAreal Flood AdvisoryEWXGillespie19 min
Jun 4, 4:52 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
Jun 4, 2:11 PM CDTSpecial Weather StatementEWXMedina49 min
Jun 4, 2:20 PM CDTSpecial Weather StatementEWXKendall40 min
Jun 4, 2:34 PM CDTSpecial Weather StatementEWXUvalde26 min
Jun 4, 2:37 PM CDTSevere Thunderstorm WarningEWXBandera, Medina38 min
Jun 4, 2:46 PM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
Jun 4, 2:57 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde33 min
Jun 4, 3:12 PM CDTSpecial Weather StatementEWXBexar, Medina63 min
Jun 4, 3:27 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde11 min
Jun 4, 3:28 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina, Uvalde3 hr
Jun 4, 3:55 PM CDTSpecial Weather StatementEWXFayette65 min
Jun 4, 3:58 PM CDTSpecial Weather StatementEWXMedina47 min
Jun 4, 4:19 PM CDTSevere Thunderstorm WarningEWXFrio, Medina41 min
Jun 4, 4:32 PM CDTSpecial Weather StatementEWXBandera43 min
Jun 4, 4:55 PM CDTSevere Thunderstorm WarningEWXFrio, Medina45 min
Jun 4, 5:06 PM CDTSpecial Weather StatementEWXMedina39 min
Jun 4, 5:28 PM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Jun 4, 5:34 PM CDTSpecial Weather StatementEWXUvalde56 min
Jun 4, 5:39 PM CDTSpecial Weather StatementEWXAtascosa51 min
Jun 4, 6:15 PM CDTSpecial Weather StatementEWXAtascosa45 min
Jun 4, 6:22 PM CDTSpecial Weather StatementEWXUvalde38 min
Jun 4, 6:58 PM CDTSpecial Weather StatementEWXUvalde47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.